| Catalog Number |
315.920 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent orif surgery for acetabular fracture with the products in question.In the surgery, during drilling, the drill bit in question interfered with a screw in question, causing the drill tip to break off and remain in the body.The surgery was completed successfully with no surgical delay.Regarding the relationship between this incident and the product, the surgeon commented that the drill bit broke because it interfered with a screw that had already been inserted.No further information is available.